login about faq

I am 21year old male I am not an masturbation addict . But I am suffering masturbation side effects from 3 months like Erectile Dysfunction , Chronic fatigue , extreme weakness, lose muscle , muscle cramps, fuzzy vision , thin (my weight just 45 kg) , impaired all senses , dizziness, headache , palpitation in heart , low libido, depression etc will I be cured. Is there any medicine in the world that can cure my problem or I have to die because I am not gonna live with all this problem please someone help me.

asked Jul 20 '16 at 04:37

Babai99's gravatar image

Babai99
11


Are you sure the problem is due to masturbation? As you say that you are not addicted to it, the symptoms you are encountering maybe because of other health issues. Muscle loss, spasm, and weakness could be a serious skeletal or tissue disorder. I can’t suggest you any medicines, because without knowing what the cause is, you should not take any treatment. Do visit a doctor for accurate advice.

link

answered Aug 18 '16 at 05:56

alyssa_2's gravatar image

alyssa_2
11

Your answer
toggle preview

Follow this question

By Email:

Once you sign in you will be able to subscribe for any updates here

By RSS:

Answers

Answers and Comments

Markdown Basics

  • *italic* or __italic__
  • **bold** or __bold__
  • link:[text](http://url.com/ "title")
  • image?![alt text](/path/img.jpg "title")
  • numbered list: 1. Foo 2. Bar
  • to add a line break simply add two spaces to where you would like the new line to be.
  • basic HTML tags are also supported

Tags:

×19
×8

Asked: Jul 20 '16 at 04:37

Seen: 2,128 times

Last updated: Sep 29 '16 at 08:35

powered by OSQA